| Catalog Number |
DWF603A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A revision surgery was planned using the blueprint planning feature.The primary implants used were from stryker/tornier, specifically a flex hemi in.The original implants included a flex 3 short stem and a 43x16 head, both implanted in 2016.The reason for the revision surgery was a torn subscapularis.
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : device disposition is unknown.
Additional Manufacturer Narrative
The reported event that was not confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any further information is provided, the complaint report will be updated.
Event or Problem Description